Complex Monge-Ampère equations on quasi-projective varieties
Artikel i vetenskaplig tidskrift, 2017

We introduce generalized Monge–Ampère capacities and use these to study complex Monge–Ampère equations whose right-hand side is smooth outside a divisor. We prove, in many cases, that there exists a unique normalized solution which is smooth outside the divisor. Our results still hold if the divisor is replaced by any closed subset.

Författare

Eleonora Di Nezza

Universite Paul Sabatier Toulouse III

Hoang Chinh Lu

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Journal für die Reine und Angewandte Mathematik

0075-4102 (ISSN)

Vol. 727 145-167

Ämneskategorier

Matematik

Fundament

Grundläggande vetenskaper

Lärande och undervisning

Pedagogiskt arbete

DOI

10.1515/crelle-2014-0090